# SDR JJBA20220620034

- Difficulty date: June 20, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 38,512 hours, 25,164 cycles
- System (JASC): 5200 · Doors
- Part: Door Frame
- Condition: Inadequate
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON PAX DOOR LOWER FRAME NOT PROPERLY PERFORMED (DOUBLE DOESN'T FIT WELL).	EDDY CURRENT INSPECTION CARRIED OUT ON CUTOUTS LINES (2X) AND SURROUNDING AREA, NO CRACKS FOUND. REPAIR ON PAX DOOR LOWER FRAME REDONE.
